# SDR AALA202506179244

- Difficulty date: June 10, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 43,811 hours, 18,674 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN WING CENTER SECTION REAR SPAR VAPOR BARRIER, LEFT HAND WHEEL WELL, AT STA 663.75, LBL 40. REPAIRED VAPOR BARRIER PER AARD 57-10-10-9 AND SRM 51-70-04-2R-10
